# SDR IPXA2019060322732

- Difficulty date: May 17, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- Aircraft time: 18,286 hours, 11,787 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Part number: A53989430200
- Part serial: NSN
- Condition: Deformed
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CAPU COMPARTMENT.  TAIL CONE, AFT EDGE OF APU CUTOUT DAMAGED / GOUGEDREPAIRED PER UPS EO NO: A300-5330-72788-A
